# SDR CALA2012041600265

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 43,508 hours, 14,425 cycles
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 874798
- Condition: Damaged
- Location: Nr 2
- Part time: 39,469 hours, 13,623 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT, HEARD LOUD POP, ALL ENG IND WERE NORMAL ,PREVIOUS PROBLEM WITH ENGINE BIRD STRIKE, PILOT REPORTS RT ENG VAPOR.  REPLACED NR 2 ENG PER WORK CARD 29-71-1-4900 OPS CHECK NORMAL.  NO LEAKS NOTED SEE N/R 2141632 FOR PARTS CHANGE.
